# SDR 96ZZZX3027

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND A 2 INCH CRACK AT TOP OF CLOSURE RIB ATTACH ANGLE IN RIGHT WING, IWS 503.  REPAIRED BY INSTALLING NEW ATTACHED ANGLE PER SB 093-57-207 AND LOCKHEED DWG NR 1647070, SHEET 2.  AIRCRAFT TT:  60,229 HOURS; 22,908 CYCLES.
